Recently diagnosed with acid reflux and have noticed lately that when I eat certain foods, my face feels hot for about 1 hour after eating.....I had a few chocolates today, and now my face is hot......if you look in the mirror, it is not red....just feels hot....I am currently taking Zantac 150 twice a day....and eating a very bland diet.....occasionally still have stomach upset when eating different food and occasionally (about 3\4 times over the last couple of months, eating a certain food can cause cramps and diarrhea) wondering if the diarrhea may be caused by the introduction of new food into a very bland diet? Anyone experience similar? Also, occasionally get a feeling of faint, lightheadedness - weird feeling usually only last for a couple of minutes and does not happen frequently - wondering if this is a side effect of the Zantec?
thanks for the information.....I have an appointment booked for Dec 22nd to discuss different meds for the acid reflux,,,,I do not think that I should still be having stomach issues when I am taking two pills a day and pretty much eating chicken, rice, potatoes, veg. and fruit - so I wonder if the Zantac is really working for me......I have thought about food allergy and intolerance....I have tried to stay away from gluten and dairy as much as possible over the last couple of months, but I have yet to introduce any back into my diet.....I plan to introduce both over a long christmas holiday and see what happens...thanks for the inform....I will definitely post you back
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.